| Model Number |
482400J |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Submit date: 4/6/2018.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer reported that the unit powers up and down by itself.
Additional Manufacturer Narrative
The unit was triaged and the customer¿s reported condition was confirmed.A review of the device history record shows that this unit was manufactured and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.